MAUDE Adverse Event Report: BAXTER HEALTHCARE - AIBONITO INTERLINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - AIBONITO INTERLINK; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2N3374
Medical Device Problem Codes Fluid/Blood Leak (1250); Connection Problem (2900)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a leak was discovered between the connection of an interlink system catheter extension set and a non-baxter refill kit.The leak was observed during administration of intrathecal injection to a patient.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information : the device was received for evaluation.The sample was incomplete with missing interlink.Visual inspection was performed on the returned sample, no defects were observed.Functional tests including clear passage and pressure test were performed and the results were satisfactory.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - AIBONITO
aibonito
MDR Report Key8237119
Report Number1416980-2018-08264
Device Sequence Number11198813
Product Code FPA
UDI-Device Identifier00085412004907
UDI-Public(01)00085412004907
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K925126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/10/2021
Device Catalogue Number2N3374
Device Lot NumberUR16L10031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2019
Initial Date Received by Manufacturer 12/17/2018
Supplement Date Received by Manufacturer02/05/2019
Initial Report FDA Received Date01/10/2019
Supplement Report FDA Received Date02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GABALON INTRATHECAL INJECTION 0.2%; MEDTRONIC REFILL KIT